# SDR SWIA201438905

- Difficulty date: July 12, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,632 hours, 60,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.  R & R THE BATTERIES, OPS CHECKED GOOD.
